# SDR P5CA9700741

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME ATT VERT 'U' SUPPORT FOUND CRACKED AT LT STA 1920 ABOVE STR 40.  REPLACED 'U' SUPPORT PER BOEING SRM 51-10-01.
